# SDR 98ZZZX3825

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546568541
- Condition: Cracked
- Location: Bs 1016
- Part time: 42,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- DURING THROUGH-FLIGHT VISUAL INSPECTION, FOUND A 11.2 INCH CRACK ADJACENT TO STR 7L AND THROUGH Y-CHORD STA 1016 AFT PRESSURE BULKHEAD WEB.  REMOVED CRACKED WEB AND INSTALLED NEW REPLACMENT WEB PER EA 62364 AND EA62317.  REF:  OPER CONTROL NR USAA980399.
